Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Taken steroid shot for sinus infection, taken Omnicef and Flonase. Have muscle pain and sleeplessness.

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 4362 Questions
i went to walk in clinic today for sinus infection got was give a steroid shot and prescription for omnicef 300 mg and flonase now i have muscle pain in my arms and legs so bad can not sleep
Posted Wed, 25 Apr 2012 in Bones, Muscles and Joints
Answered by Dr. Rakesh Madhyastha 15 minutes later

Thanks for the query.

The muscular pain that you have is not related to the steroid shot or antibiotics.
What you are suffering from is most likely the ‘prodromal symptoms’ which is usual associated with many infections like sinusitis.

Please continue taking the antibiotics, in addition some painkillers like Tylenol pain relief will help. If you continue to get these pain despite the medication, you might ask your treating physician for stronger prescription medication.

Please follow these advises. They will help in faster recovery.

1. Steam inhalation 3 times daily
2. Avoid cold temperatures
3. Avoid cold food and beverages
4. Watch out for fever, extreme pain and swelling at the injection site.
Drink plenty of fluids and rest adequately.

I hope I have answered your query, please accept my answer if there are no further queries

I wish you good health

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Sports Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor